# SDR CALA2013020800088

- Difficulty date: February 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 46,696 hours, 16,475 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3088301
- Part serial: B3A601
- Condition: Wrong Part
- Location: L1 Door
- Part time: 40,458 hours, 13,754 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WRONG SLIDE INSTALLED AT L1 DOOR.  REMOVED INCORRECT SLIDE AND INSTALLED NEW EMERGENCY ESCAPE SLIDE ASSY IAW AMM 25-66-01-400-803.
